# SDR AALA20140606008

- Difficulty date: June 6, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 16,560 hours, 6,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804002
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 14D HAD INCORRECT, WHITE, PROXIMITY LIGHT ESCAPE PATH LIGHTING LENS INSTALLED.  REPLACED WITH RED LENS.  OPERATIONS CHECKED NORMAL.
